# SDR AALA20101130TUL16

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- Aircraft time: 62,161 hours, 32,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ROWS 8 THRU 11 INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
